Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 11, NWS Amarillo, TX

November 16, 201318 counties in Texas; Beaver County, Texas County, Oklahoma

NWS Amarillo, TX issued this wind advisory at Nov 16, 2013, 4:02 AM CST for 18 counties in Texas; Beaver County, Texas County, Oklahoma. It took effect at Nov 16, 2013, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 16, 2013, 4:02 AM CST (10:02 UTC)
In effect from
Nov 16, 2013, 10:00 AM CST
Expired
Nov 16, 2013, 6:00 PM CST
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2870 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WWUS74 KAMA 161002
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
402 AM CST SAT NOV 16 2013

TXZ001>004-006>009-011>014-016>019-161800-
/O.NEW.KAMA.WI.Y.0011.131116T1600Z-131117T0000Z/
DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE-HUTCHINSON-
ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-
INCLUDING THE CITIES OF...DALHART...STRATFORD...SPEARMAN...
GRUVER...PERRYTON...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI...
VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...HEREFORD...
CANYON...CLAUDE...CLARENDON
402 AM CST SAT NOV 16 2013

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE
  EXPECTED ACROSS THE WESTERN AND CENTRAL TEXAS PANHANDLE TODAY. 

* TIMING...WINDS WILL INCREASE LATE THIS MORNING AND REMAIN STRONG
  THROUGH THE AFTERNOON...BEFORE DISSIPATING TOWARD SUNSET.

* IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED OUTDOOR
  OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT...PARTICULARLY FOR
  HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST MAY PRODUCE SOME
  VISIBILITY REDUCTIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KB
3 follow-up statements
610 
WWUS74 KAMA 161741
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1141 AM CST SAT NOV 16 2013

TXZ001>004-006>009-011>014-016>019-170000-
/O.CON.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
DALLAM-SHERMAN-HANSFORD-OCHILTREE-HARTLEY-MOORE-HUTCHINSON-
ROBERTS-OLDHAM-POTTER-CARSON-GRAY-DEAF SMITH-RANDALL-ARMSTRONG-
DONLEY-
INCLUDING THE CITIES OF...DALHART...STRATFORD...SPEARMAN...
GRUVER...PERRYTON...HARTLEY...CHANNING...DUMAS...BORGER...MIAMI...
VEGA...AMARILLO...PANHANDLE...WHITE DEER...PAMPA...HEREFORD...
CANYON...CLAUDE...CLARENDON
1141 AM CST SAT NOV 16 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 
  MPH ARE EXPECTED ACROSS THE WESTERN AND CENTRAL TEXAS 
  PANHANDLE THIS AFTERNOON. 

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON...BEFORE
  SLOWLY DIMINISHING TOWARD SUNSET.

* IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED 
  OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... 
  PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY PRODUCE SOME VISIBILITY REDUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JACKSON
560 
WWUS74 KAMA 162015
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
215 PM CST SAT NOV 16 2013

TXZ001-006-007-011-012-016-017-170000-
/O.UPG.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
/O.NEW.KAMA.HW.W.0009.131116T2015Z-131117T0000Z/
DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
VEGA...AMARILLO...HEREFORD...CANYON
215 PM CST SAT NOV 16 2013

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE
  EXPECTED ACROSS THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE THIS
  AFTERNOON.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... 
  BEFORE SLOWLY DIMINISHING TOWARD SUNSET. 

* IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED 
  OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... 
  PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY PRODUCE SOME VISIBILITY REDUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

OKZ002-003-TXZ005-010-170000-
/O.EXA.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
TEXAS-BEAVER-LIPSCOMB-HEMPHILL-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...BOOKER...
HIGGINS...FOLLETT...CANADIAN
215 PM CST SAT NOV 16 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE
  EXPECTED ACROSS THE EASTERN HALF OF THE OKLAHOMA PANHANDLE AND THE
  NORTHEASTERN TEXAS PANHANDLE THIS AFTERNOON.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... 
  BEFORE SLOWLY DIMINISHING TOWARD SUNSET. 

* IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED 
  OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... 
  PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY PRODUCE SOME VISIBILITY REDUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ002>004-008-009-013-014-018-019-170000-
/O.CON.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
SHERMAN-HANSFORD-OCHILTREE-HUTCHINSON-ROBERTS-CARSON-GRAY-
ARMSTRONG-DONLEY-
INCLUDING THE CITIES OF...STRATFORD...SPEARMAN...GRUVER...
PERRYTON...BORGER...MIAMI...PANHANDLE...WHITE DEER...PAMPA...
CLAUDE...CLARENDON
215 PM CST SAT NOV 16 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* EVENT...SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH ARE
  EXPECTED ACROSS THE CENTRAL TEXAS PANHANDLE THIS AFTERNOON.

* TIMING...WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON... 
  BEFORE SLOWLY DIMINISHING TOWARD SUNSET. 

* IMPACTS...THESE STRONG WINDS MAY BLOW ABOUT LIGHT UNSECURED 
  OUTDOOR OBJECTS. THEY WILL ALSO MAKE DRIVING DIFFICULT... 
  PARTICULARLY FOR HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST 
  MAY PRODUCE SOME VISIBILITY REDUCTIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

JACKSON
259 
WWUS74 KAMA 162349
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
549 PM CST SAT NOV 16 2013


TXZ001-006-007-011-012-016-017-170100-
/O.EXP.KAMA.HW.W.0009.000000T0000Z-131117T0000Z/
DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DALHART...HARTLEY...CHANNING...DUMAS...
VEGA...AMARILLO...HEREFORD...CANYON
549 PM CST SAT NOV 16 2013

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA...AND WILL CONTINUE
TO DIMINISH OVER THE NEXT HOUR. THUS...THE HIGH WIND WARNING WILL BE
ALLOWED TO EXPIRE.

$$

OKZ002-003-TXZ002>005-008>010-013-014-018-019-170100-
/O.EXP.KAMA.WI.Y.0011.000000T0000Z-131117T0000Z/
TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HUTCHINSON-
ROBERTS-HEMPHILL-CARSON-GRAY-ARMSTRONG-DONLEY-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...STRATFORD...
SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...
BORGER...MIAMI...CANADIAN...PANHANDLE...WHITE DEER...PAMPA...
CLAUDE...CLARENDON
549 PM CST SAT NOV 16 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA...AND WILL CONTINUE
TO DIMINISH OVER THE NEXT HOUR. THUS...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

JOHNSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Nov 15, 11:31 PM CST, 4 hours 31 minutes earlier.

Area forecast discussion, Nov 15, 11:31 PM CST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1131 PM CST FRI NOV 15 2013

.AVIATION...
FOR THE 06Z TAFS...PRIMARY CONCERNS REMAIN THE SMALL POTENTIAL FOR
SHRA THROUGH 12Z...AND THE WINDS AFTER 12Z. THE THREAT FOR SHRA
APPEARS TO BE LIMITED TO JUST KAMA...PRIMARILY BETWEEN 09 AND 11Z.
THE EARLIER CONCERNS FOR DOWNBURSTS WITH SHRA AND VIRGA HAVE
DECREASED AS AN INVERSION HAS DEVELOPED...AND DEW POINT DEPRESSIONS
ARE MUCH SMALLER NOW. THUS...FEW IMPACTS ARE EXPECTED FROM ANY
SHOWERS.

WINDS STILL EXPECTED TO INCREASE DRAMATICALLY BETWEEN 15 AND 18Z. KAMA
AND KDHT SHOULD SEE WIND SPEEDS APPROACH 30G40KT THROUGH LATE
AFTERNOON. WILL WAIT ONE MORE TAF ISSUANCE BEFORE DECIDING ON AN AWW
AT KAMA...THOUGH AT THIS POINT...IT APPEARS LIKELY TO BE NEEDED.

STILL A SMALL THREAT THAT WITH THE STRONGEST WINDS BLOWING DUST COULD
REDUCE VISIBILITIES INTO THE MVFR RANGE. OTHERWISE...VFR CONDITIONS
ARE EXPECTED THROUGH THE TAF PERIOD.

JOHNSON
&&

.PREV DISCUSSION... /ISSUED 518 PM CST FRI NOV 15 2013/

AVIATION...
FOR THE 00Z TAFS...THE PRIMARY CONCERNS ARE THE POTENTIAL FOR SHRA
TONIGHT...AND WINDS TOMORROW. SHRA WILL BE POSSIBLE AFTER
03Z...THOUGH MORE LIKELY AFTER 06Z...ACROSS THE W AND S TX PANHANDLE.
COVERAGE WILL BE LIMITED...SO THERE IS NOT ENOUGH CONFIDENCE TO
INCLUDE ANYTHING MORE THAN VCSH AT THIS TIME. HOWEVER...IF A SHRA
DOES DIRECTLY IMPACT A TERMINAL...GIVEN VERY DRY LOW LEVELS...THERE
IS A THREAT FOR DRY DOWNBURSTS LEADING TO GUSTY AND VARIABLE WINDS.

TOMORROW...WINDS WILL INCREASE SHORTLY AFTER 15Z...APPROACHING
30G40KT. HOWEVER...THERE IS ONE CONCERN THAT CLOUDS WILL NOT CLEAR
OUT IN TIME TO ALLOW MAXIMUM MIXING. EVEN GRANTING THE CLOUDS ARE
SLOWER TO CLEAR OUT...AGREE WITH THE PREVIOUS SHIFT THAT A FEW GUSTS
NEAR 40KT ARE LIKELY AT KAMA AND KDHT. FOR NOW HOWEVER...WILL NOT
ISSUE AN AWW FOR THE WINDS TOMORROW IN CASE AN AWW WILL BE NEEDED
THIS EVENING DUE TO THE GUSTY WINDS WITH SHRA.

VFR CONDITIONS ARE EXPECTED WITH THE EXCEPTION OF A SMALL THREAT OF
DECREASED VISIBILITIES DUE TO BLOWING DUST IN THE STRONGEST WINDS.

JOHNSON

PREV DISCUSSION... /ISSUED 232 PM CST FRI NOV 15 2013/

DISCUSSION...
FORECAST CHALLENGES OVER THE NEXT 24 HOURS INCLUDE CHANCES FOR ANY
CONVECTION TONIGHT AND WIND ADVISORY PROSPECTS FOR SATURDAY. AGREE
WITH WFO LUBBOCK AS THE HRRR AND EVEN THE RUC SHOWING PRECIP MOVING
NORTH AND EAST OUT OF NEW MEXICO THIS EVENING THROUGH TONIGHT ACROSS
MAINLY PARTS OF THE TEXAS PANHANDLE. THIS CONVECTION ASSOCIATED WITH
A SHORTWAVE LOCATED OVER WESTERN AND SOUTHERN NEW MEXICO AND FORECAST
TO LIFT NORTH AND EAST INTO THE SOUTHWEST AND CENTRAL TEXAS PANHANDLE
AFTER 00Z AND 03Z SATURDAY. CONFIDENCE NOT HIGH ENOUGH TO MENTION
THUNDER...BUT WILL INTRODUCE ISOLATED SHOWERS FOR THE TONIGHT
PERIOD. CONSIDERABLE MID AND HIGH LEVEL CLOUDINESS TONIGHT INTO
SATURDAY MAY PUT A DAMPER ON MIXING THE STRONGER WINDS ALOFT AFTER
15Z TO 17Z SATURDAY...HOWEVER AGREE THAT WIND ADVISORY CRITERIA MAY
BE MET ON THE CAPROCK BY 18Z SATURDAY. CONFIDENCE JUST NOT HIGH
ENOUGH ON TIMING AND LOCATION TO ISSUE A WIND ADVISORY AT THIS TIME.
FEEL THAT A NARROW WINDOW OF WIND ADVISORY CRITERIA POSSIBLE BETWEEN
ABOUT 17Z AND 21Z SATURDAY...WITH WIND SPEEDS GRADUALLY DECREASING
THROUGH THE REMAINDER OF THE AFTERNOON.

COLD FRONT EXPECTED TO PUSH SOUTH AND WEST THROUGH THE PANHANDLES
DURING THE DAY SUNDAY BRINGING COOLER CONDITIONS EARLY NEXT WEEK.
MODERATING TEMPERATURES BY THE MIDDLE OF NEXT WEEK BEFORE ANOTHER
COLD FRONT MOVES THROUGH THE FORECAST AREA LATE NEXT WEEK. MEDIUM
RANGE MODELS INDICATING POSSIBLE PRECIP CHANCES BY THURSDAY NIGHT OR
FRIDAY MAINLY ACROSS THE EASTERN SECTIONS OF THE PANHANDLES AS AN
UPPER TROUGH APPROACHES FROM THE FOUR CORNERS AND SOUTHERN ROCKIES.
WILL HOLD OFF INTRODUCING ANY POPS IN THE THURSDAY TO FRIDAY TIME
FRAME...BUT WILL BUMP UP POPS TO AROUND 10 PERCENT OR SO.

SCHNEIDER

FIRE WEATHER...
MARGINAL ELEVATED FIRE WEATHER CONDITIONS WILL PERSIST UNTIL AROUND
SUNSET THIS EVENING WITH THE 20 FOOT WIND SPEEDS GRADUALLY SUBSIDING
BUT STILL REMAINING IN THE 15 TO 20 MPH RANGE WITH SOME HIGHER GUSTS.
20 FOOT DOWNSLOPING SOUTHWESTERLY WINDS WILL INCREASE AFTER MID TO
LATE MORNING TO AROUND 20 TO 30 MPH WITH HIGHER GUSTS AND MINIMUM
AFTERNOON HUMIDITIES FALLING TO NEAR 20 PERCENT. ALTHOUGH ONLY
MARGINAL FIRE WEATHER CONDITIONS ARE EXPECTED SATURDAY...THE STRONG
WINDS ALONE MAY JUSTIFY ISSUING A FIRE DANGER STATEMENT FOR ELEVATED
FIRE WEATHER CONDITIONS. ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS
ARE NOT EXPECTED SUNDAY THROUGH LATE NEXT WEEK AS EITHER THE MINIMUM
AFTERNOON RELATIVE HUMIDITIES REMAIN AT OR ABOVE 20 PERCENT OR THE 20
FOOT WIND SPEEDS REMAIN BELOW 15 TO 20 MPH.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/02
Hazardous weather outlook, Nov 15, 8:00 PM CST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
800 PM CST FRI NOV 15 2013

OKZ001>003-TXZ001>020-161200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
800 PM CST FRI NOV 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE ON SATURDAY...MAINLY
ACROSS THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS
PANHANDLES DUE TO SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO
AROUND 50 MPH ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES
NEAR 20 PERCENT.

IN ADDITION...A WIND ADVISORY MAY BE NECESSARY FOR MUCH OF THE PANHANDLES
ON SATURDAY DUE TO THE STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS THE WESTERN AND
CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD BE ALERT FOR
ELEVATED FIRE WEATHER CONDITIONS ON SATURDAY.

ANDRADE

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 2:15 PM CSTHigh Wind WarningAMADallam, Deaf Smith, Hartley, Moore, Oldham, Potter and 1 more4 hr

Nearby

Wind Advisories in Texas, 2013Wind Advisories in Oklahoma, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.